MAUDE Adverse Event Report: ABBOTT MEDICAL MITRACLIP G4 CLIP DELIVERY SYSTEM; MITRAL VALVE REPAIR DEVICES

ABBOTT MEDICAL MITRACLIP G4 CLIP DELIVERY SYSTEM; MITRAL VALVE REPAIR DEVICES
Model Number CDS0701-XT
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/26/2023
Type of Reportable Event Malfunction
Event or Problem Description
This is filed to report the xt mitraclip opening during establishment of final arm angle.It was reported that a mitraclip procedure was performed on (b)(6) 2022, to treat functional mitral regurgitation (mr) grade 3-4.An xtw clip (20817r1042) was successfully implanted.Imaging was difficult.Approximately 20 minutes was spent trying to confirm capture of the leaflet with the posterior gripper.The clip was placed, reducing mr to trace.After reviewing the 3d image post deployment, it appeared that the clip may have been partially grasping leaflet and part of the cleft.However, the clip was stable and no additional clips were implanted.On (b)(6) 2023, the patient returned with a mr grade of 4 and the originally implanted clip was detached from the posterior leaflet (single leaflet device attachment (slda)).Tissue damage could not be ruled out.The slda was attempted to be stabilized with an xt mitraclip (20614r129).There were slight imaging issues.The xt clip was positioned medially to the slda.However, the clip opened during the second establishment of final arm angle (efaa).The clip was able to be re-opened, inverted, and removed from the body.A replacement xt clip was placed medial to the slda and a nt clip was placed lateral to the slda, reducing mr to grade 1-2.There was no clinically significant delay in the procedure and no adverse patient effects.No additional information was provided.
 
Additional Manufacturer Narrative
The device was not returned for analysis.A review of the lot history record revealed no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history did not indicate a lot-specific product issue.All information was investigated and based on information provided and without the device to analyze, a cause for the reported unintended movement associated with clip opening while establishing final arm angle (efaa) could not be determined.Image resolution poor is related to procedural conditions as slight visualization difficulty was reported.The device is included in the correction notice issued by abbott on (b)(6) 2022 for clips not being able to establish final arm angle (efaa) and/or clip opening while locked (cowl) with the mitraclip and triclip delivery system(s).The additional mitraclip will be filed under a separate medwatch report number.

Brand Name
MITRACLIP G4 CLIP DELIVERY SYSTEM
Common Device Name
MITRAL VALVE REPAIR DEVICES
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
ABBOTT VASCULAR, REG # 3005070406
3885 bohannon drive
menlo park CA 94025
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key16406307
Report Number2135147-2023-00604
Device Sequence Number20292311
Product Code NKM
UDI-Device Identifier08717648230981
UDI-Public08717648230981
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P100009
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Remedial Action Notification
Type of Report Initial
Report Date (Section B) 02/20/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/13/2023
Device Model NumberCDS0701-XT
Device Catalogue NumberCDS0701-XT
Device Lot Number20614R129
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/26/2023
Initial Report FDA Received Date02/20/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/14/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
2024168-9/6/2022-003-C
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
1 IMPLANTED MITRACLIP (XTW).; STEERABLE GUIDE CATHETER.
Patient SexUnknown